MathSciNet Relay Station
MathSciNet bibliographic data
MR1759357 93D21 (93D05)
Hu, Bo; Xu, Xuping; Antsaklis, Panos J.; Michel, Anthony N. Robust stabilizing control laws for a class of second-order switched systems. Hybrid control systems. Systems Control Lett. 38 (1999), no. 3, 197–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement